# SDR SWIA201439408

- Difficulty date: September 19, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 15,610 hours, 10,772 cycles
- System (JASC): 2300 · Communications System
- Part: Skin
- Condition: Cracked
- Location: Wifi Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WIFI BOX RT OTBD SIDE PANEL, IS CRACKED AND BENT IN MULTIPLE LOCATIONS.  C-CHECK, COLD WORKED DENTS IAW EA.
